A netizen who cross-inoculated AstraZeneca (AZ) with Pfizer vaccine complained of side effects, saying, "The nosebleeds do not stop for several days."



On the 12th, an article titled 'Pfizer 2nd Review' was posted on the online community Yigosu.



The author shared a picture of a bloody pillow and tissue paper with the explanation, "Why is this like this. Nosebleeds for a few days after Pfizer's second vaccination" and "the pillow bleeds even when I'm sleeping." He added, "A few days before the nosebleed, I heard about anemia during a medical checkup."



He continued, "I received the AstraZeneca residual vaccine at the time of the first vaccination, and I suffered for about 5 days. .



The story of "(going to the emergency room) the doctor said that AstraZeneca was like this, and he said it wasn't right."



The author also said, "The second dose was cross-vaccined with the Pfizer vaccine, and the nosebleeds did not stop for 3 days after the inoculation.



Netizens who saw this suspected 'thrombocytopenic thrombosis', one of the side effects of the vaccine. These are "Go to the hospital", "I'll get the vaccine tomorrow too, and I'm suddenly scared", "If the heart is throbbing, it could be myocarditis" and "Why does the doctor say that to the patient who came to the emergency room as a side effect?"



▲ COVID-19 vaccine adverse reaction response method announced by the Korea Centers for Disease Control and Prevention


Thrombocytopenic thrombosis is a disease in which the level of platelets, which helps blood clot and stop, is low.

According to the Centers for Disease Control and Prevention, thrombocytopenic thrombosis is known as one of the rare side effects that can occur in people vaccinated with AZ or Janssen.



When thrombocytopenic thrombosis occurs, △Easy bruising even when not particularly injured △Bleeding from the nasal mucosa (nose bleed) △Red urine (hematuria) △Excessive menstruation and prolonged periods △Small red or purple skin spots △Spontaneous gums Symptoms such as bleeding may occur.



Meanwhile, the author of this article has not posted any more related news since September 13.

There are comments that worry about the author, such as "Are you alive?" and "Please come back and report your survival."



This is a 'news pick'.



(Photo = online community waigosu, Korea Centers for Disease Control and Prevention)    

Keywords: